MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported incorrect label.Event description: material#: 305196; batch#: 5065323.Description of claim: packing list shows 50 cases of batch 5065323 shipped, however upon inspection we found one case doubled labeled with two different lot numbers referenced on the exterior of the box.See attached photos for the labels showing batch 5065323 and 5065622, the actual batch shipped in the box were for 5065323.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
(b)(4) follow up.A case was reported to have been double labeled with two distinct lot numbers on the exterior of the box.To support the investigation, two photographs were submitted for evaluation by the quality team.Each image depicts a case box with a shelf box placed on top.One case box is labeled with lot number 5065322, while the shelf box displays lot number 5065323.No additional information could be extracted from the photographs.This labeling discrepancy may have occurred due to the incorrect application of a label on the packaging box.A review of the device history record (dhr) was conducted for material number 305196, lot 5065323.The review did not identify any quality issues during the production of this lot that could have contributed to the reported condition.No related quality notifications were found.All manufacturing processes and final inspections were performed in accordance with specification requirements.The packaging process was verified, and labeling was confirmed to be accurate.Associates were informed of the event.Based on the investigation and analysis of the submitted photographs, the reported labeling discrepancy has been confirmed.

Brand Name
NEEDLE 18X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22687507
Report Number1911916-2025-00550
Device Sequence Number13048771
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)250306(17)300430(10)5065323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number5065323
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown